MathSciNet Relay Station
MathSciNet bibliographic data
MR2606809 35Q35 (35B65 76D05)
Zhou, Yong; Gala, Sadek A new regularity criterion for weak solutions to the viscous MHD equations in terms of the vorticity field. Nonlinear Anal. 72 (2010), no. 9-10, 3643–3648.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement